Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Eye floaters, pain, war spectacles, normal eye sight. Cure?

eye floaters my grandson gave a strong kick on both eyes with his palm.i had pain two days. is it the cause to get floatters. iam 61 yrs so far i never had problem in my eyes iam wearing specktacles.power is .75 to1.2 since 2 days iam getting string like floaters only on rt side eye.ichecked with eyesight is normal how can westop any excersice or by food
Asked On : Wed, 23 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Floaters are seen due to any particles of blood cells in the fluid matrix called vitreous humur in the eye

Usually such impurities get dissolved and do not pose any threat to future vision.IF the doctor has examined your eye with a slit lamp he would be able to make them out.

Need not worry, if there is any worsening then rushing to the doctor is mandatory.

Wish you good health.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor